Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Black spots on leg. Redness. Suggest the medication to get rid of this? - Online Doctor Chats

Date : 07-Sep-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:Hello doctor
Doctor:How can I help you?
User:Hi Dr. XXXXXXX . this is Harsh
User:I have some black spots on my leg that has come up recently
User:about 5-6cm in diameter at around 10 different places on both my legs
User:I have no idea what these are or why it is happening
Doctor:Can you specify since how long do you have these spots?
Doctor:May I know your age?
User:i am 45, i have had these for the past 15-20 days
Doctor:Do you notice any other symptoms like itching, redness, pain along with the spots?
User:no itches, but they were red when they started off
Doctor:Do you have history of diabetes/thyroid problem?
User:no..but i have a problem of high blood pressure
Doctor:Do you take ecosprin or other antiplatelet drug?
User:and i am taking a medicine, i dont remember the name exactly, but i believe it is Amday
Doctor:Let me brief you.
Doctor:Most common spots in limbs are usually less smaller. A spot as large as 4-5cm may be due to subcutaneous bleeds. What is described as bruise in layman term.
Doctor:Bruising are associated with medical drugs and thrombocytopenia.
Doctor:I am concerned because the bruises are larger and multiple in number.
User:can it be a side effect of the medicine i am taking, because the spots started around the same time I started taking the high pressure medicine
Doctor:I would like to reassess all your medications and order blood tests to understand the reasons of the new symptoms.
Doctor:Blood pressure medicines are not the cause in most cases.
Doctor:Hence I suggest you to visit your treating doctor.
User:sure...thanks a lot
Doctor:He/she can examine the spots and can order relevant tests such as complete hemogram and platelet count.
Doctor:Have you followed?
User:yes, i have. i will consult my doctor as soon as possible
User:thanks a lot doctor..
Doctor:Thanks for consulting me.'
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor